Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Burning sensation and pain near collar bones of chest. No medical history. Causes for pain?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9071 Questions
My right upper chest by the color bones burns/aches??? no injuries nothing am 33 younge healthy female.
Posted Thu, 3 May 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 5 hours later
Thanks for posting your query.
Aching of upper chest on one side without any history of injury might be due to a muscle spasm or a mild muscular inflammation.
Right now you can start taking Tablet Tylenol ( Acetaminophen) Double Strength after breakfast and after dinner. Hot fomentation and local analgesic gels will also help in relieving the pain. This will take care of your mild symptoms in 3-5 days.
Giving adequate rest to your right arm will also be helpful.
I encourage you to consult a doctor for both evaluation and to avail stronger prescription medications if over the counter medications are not helpful.

I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor